# SDR CA020322012

- Difficulty date: March 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Horiz Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE AT THE GATE, STAB TRIM PERFORMED UNCOMMANDED FULL NOSE UP TO FULL NOSE DOWN MOVEMENT. 'STAB CH 2 INOP' STATUS MESSAGE APPEARED. DISCONNECTED STAB TRIM. STAB TRIM RE-ENGAGED SEVERAL TIMES ON ITS OWN. INSTALLED SERVICEABLE HSTCU. OPS CHECKS OF STAB/YAW SYSTEM IAW 27-41-00.
